VOL. 27 · NO. 1 | 1980
 
VIEW ALL ABSTRACTS +
Front Matter
Michigan Math. J. 27 (1), (1980)
No abstract available
Articles
Bruce N. Cooperstein
Michigan Math. J. 27 (1), 3-19, (1980) DOI: 10.1307/mmj/1029002304
KEYWORDS: 20G05
No abstract available
W. K. Hayman, B. Korenblum
Michigan Math. J. 27 (1), 21-30, (1980) DOI: 10.1307/mmj/1029002305
KEYWORDS: 30D35, 30D50
No abstract available
Tekla Lewin
Michigan Math. J. 27 (1), 31-38, (1980) DOI: 10.1307/mmj/1029002306
KEYWORDS: 20F05
No abstract available
Herbert C. Lyon
Michigan Math. J. 27 (1), 39-46, (1980) DOI: 10.1307/mmj/1029002307
KEYWORDS: 57M25
No abstract available
Joan S. Birman, José María Montesinos
Michigan Math. J. 27 (1), 47-57, (1980) DOI: 10.1307/mmj/1029002308
KEYWORDS: 57N10
No abstract available
J. L. Denny
Michigan Math. J. 27 (1), 59-64, (1980) DOI: 10.1307/mmj/1029002309
KEYWORDS: 28A33, 60J99
No abstract available
Leonard R. Rubin
Michigan Math. J. 27 (1), 65-73, (1980) DOI: 10.1307/mmj/1029002310
KEYWORDS: 54F45
No abstract available
Peter W. Jones
Michigan Math. J. 27 (1), 75-79, (1980) DOI: 10.1307/mmj/1029002311
KEYWORDS: 30D50, 30D55
No abstract available
Roger W. Barnard, Charles Kellogg
Michigan Math. J. 27 (1), 81-94, (1980) DOI: 10.1307/mmj/1029002312
KEYWORDS: 30C45
No abstract available
Andrew N. Harrington
Michigan Math. J. 27 (1), 95-116, (1980) DOI: 10.1307/mmj/1029002313
KEYWORDS: 30C70, 30C35
No abstract available
Frederick P. Gardiner
Michigan Math. J. 27 (1), 117-128, (1980) DOI: 10.1307/mmj/1029002314
KEYWORDS: 32G15, 30F30
No abstract available
Back Matter
Michigan Math. J. 27 (1), (1980)
No abstract available
Back to Top